# SDR USAA2011031591058

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 5,323 hours, 1,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 27 - MSP - EEL - 1R FLIGHT ATTENDANT FLASHLIGHT INOP.  MAINTENANCE REPLACED FLASHLIGHT BATTERY AT FORWARD INBOARD FLIGHT ATTENDANT JUMP SEAT.
